MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BAG,DRAINAGE,UROLOGY,2000ML,ANTIREFLUX,E

Medline Industries, LP MEDLINE; BAG,DRAINAGE,UROLOGY,2000ML,ANTIREFLUX,E
Catalog Number URO53211
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "pt advised he received 4/5 bb that leak at the bottom of the bag.".
 
Additional Manufacturer Narrative
Patient reported he received 4-5 bags that leaked at the bottom.Medline quality did not receive a sample nor photographs of the reported product; a post-market retrospective review of the past 24 months preceding the reported issue revealed 10 additional complaints of leakage, and the vendor was notified and reviewed their records, manufacturing, and retained samples.The issue is unconfirmed, as no samples nor photographs were made available to review; the vendor found no abnormalities or defects in their production, and a root cause cannot be identified at this time.There are currently no known trends for this product lot, and if a product is received or more information is made available, the complaint will be reopened and an investigation will be performed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,UROLOGY,2000ML,ANTIREFLUX,E
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50948889
Report Number1417592-2026-54675
Device Sequence Number16039535
Product Code KNX
UDI-Device Identifier10888277400269
UDI-Public10888277400269
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO53211
Device Lot Number96925050002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown